Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v29.i6.50
pages 42-51

State Vector Estimation Under Uncertainty Conditions

Vyacheslav F. Gubarev
Institute of Space Research of National Academy of Sciences of Ukraine and State Space Agency of Ukraine, Kiev, Ukraine

Краткое описание

A state estimation method that is based on certain variational principles and regularizing algorithms is developed for dynamical processes under uncertainty conditions. The filter equation is obtained and its properties are studied.


Articles with similar content:

Synthesis of Robust Optimal Adaptive Control Systems for Nonstationary Objects under Bounded Disturbances
Journal of Automation and Information Sciences, Vol.36, 2004, issue 3
Vsevolod M. Kuntsevich
Matrix Formalism of the Degeneration Control Problem of Multichannel Dynamical Systems under Vector Stochastic Exogenous Impact of the Colored Noise Type
Journal of Automation and Information Sciences, Vol.45, 2013, issue 6
Natalya A. Dudarenko , Anatoliy V. Ushakov
Processing Technique for Navigational Measurements on the Basis of Combining the Kalman and Neural-Fuzzy Filters
Journal of Automation and Information Sciences, Vol.39, 2007, issue 2
Alexander V. Yeliseev
Solutions of the Unilateral Quadratic Matrix Equation in the Case of Complex Eigenvalues of the Corresponding Matrix Pencil
Journal of Automation and Information Sciences, Vol.45, 2013, issue 5
Vladimir B. Larin
To Minimax Estimates of Solutions and Right-Hand Sides of Linear Algebraic Equations with Parameter
Journal of Automation and Information Sciences, Vol.36, 2004, issue 4
Maxim N. Veres, Alexander G. Nakonechnyi